# SDR 9JLA2013090506419

- Difficulty date: August 14, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N415PR
- Make and model: Gulstm 200
- Aircraft serial: 17
- Aircraft time: 4,265 hours, 2,335 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator Valve
- Part number: 4D209513
- Part serial: N0124
- Condition: Defective
- Location: Deice Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS DISPLAYED DE-ICE SYS AND DE-ICE SYS ALT,  WHEN PNEUMATIC BOOT DEICING SYS WAS SELECTED ON NORM AND ALTERNATE.  MX TROUBLESHOOTING IDENTIFIED THE PRESSURE REGULATOR VALVE AS DEFECTIVE.  VALVE WAS REMOVED AND REPLACED WITH NEW VALVE.  FUNCTIONAL CHECKED SATISFACTORY.  ACFT RETURNED TO SERVICE.
